Peano type theorem for abstract parabolic equations

We consider parabolic problems with non-Lipschitz nonlinearity in the different scales of Banach spaces and prove local-in-time existence theorem. © 2009 Elsevier Masson SAS. All rights reserved.

Authors
Publisher
Elsevier Masson SAS
Number of issue
4
Language
English
Pages
1407-1421
Status
Published
Volume
26
Year
2009
Organizations
  • 1 Department of Differential Equations and Mathematical Physics, Peoples Friendship University of Russia, Ordzhonikidze st., 3, 117198 Moscow, Russian Federation
Keywords
Abstract Cauchy problem; Functional-differential equations; Integro-differential equations; Nonlocal problems; Peano theorem; Quasilinear parabolic equations
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/2997/